Alert archive / North Dakota / Blizzard Warnings in 2007

Blizzard Warning 1, NWS Bismarck, ND

February 15, 20074 counties in North Dakota

NWS Bismarck, ND issued this blizzard warning at Feb 15, 2007, 1:46 PM MST for 4 counties in North Dakota. It took effect at Feb 16, 2007, 10:00 AM MST. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Feb 15, 2007, 1:46 PM MST (20:46 UTC)
In effect from
Feb 16, 2007, 10:00 AM MST
Expired
Feb 16, 2007, 2:02 PM MST
In force
4 hr
Issued by
NWS Bismarck, ND

Counties Adams County, ND, Bowman County, ND, Hettinger County, ND, Slope County, ND

The radar

The Bismarck radar (KBIS), 180 km from the middle of the area, began a volume at 20:45 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 12:00Z, 8.8 hours before the alert went out and 184 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 12:00Z on 2007-02-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 12:00Z on 2007-02-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -33 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
772 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
-33 m²/s²
0-3 km storm-relative helicity
-30 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS43 KBIS 152046
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
246 PM CST THU FEB 15 2007

...POTENT WINTER WEATHER TO AFFECT PARTS OF WESTERN AND SOUTH
CENTRAL NORTH DAKOTA FRIDAY...

.A FAST MOVING ALBERTA CLIPPER WILL PUSH ACROSS WESTERN NORTH
DAKOTA LATE TONIGHT AND FRIDAY. THE SYSTEM WILL PRODUCE 2 TO 4
INCHES OF SNOW OVER WESTERN AND SOUTH CENTRAL NORTH DAKOTA WITH
ITS PASSAGE. SOME FREEZING RAIN MAY ALSO FALL IN THE FAR WEST LATE
TONIGHT. STRONG NORTHWEST WINDS WILL FOLLOW THE SYSTEM FRIDAY
MORNING IN THE WEST...AND FRIDAY AFTERNOON IN THE SOUTH CENTRAL
PART OF THE STATE. VISIBILITIES WILL BE GREATLY REDUCED IN
BLOWING AND FALLING SNOW. THE STRONG WINDS...UP TO 50 MPH...WILL
CREATE BLIZZARD CONDITIONS WITH NEAR ZERO VISIBILITIES AND THE
POTENTIAL OF BLOCKED ROADS IN THE SOUTHWEST CORNER OF THE STATE.
THE REMAINDER OF WESTERN AND SOUTH CENTRAL NORTH DAKOTA CAN EXPECT
WINDS TO 35 MPH AND VISIBILITIES AS LOW AS 1/4 MILE AT TIMES.
TRAVEL WILL BECOME DANGEROUS...ESPECIALLY IN FAR SOUTHWEST NORTH
DAKOTA. TRAVELERS ARE URGED TO RECONSIDER TRAVEL PLANS. CHECK THE
LATEST ROAD REPORTS AND WEATHER CONDITIONS BEFORE TRAVEL...AND
INFORM OTHERS OF YOUR PLANS. NEVER LEAVE THE SAFETY OF YOUR CAR.

NDZ040-041-043-044-160500-
/O.NEW.KBIS.BZ.W.0001.070216T1200Z-070217T0000Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER
146 PM MST THU FEB 15 2007

...BLIZZARD WARNING IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A BLIZZARD
WARNING...WHICH IS IN EFFECT FROM 5 AM TO 5 PM MST FRIDAY. 

EXPECT 2 TO 4 INCHES OF SNOW AND WINDS UP TO 50 MPH FRIDAY.
VISIBILITIES WILL BE ZERO AT TIMES AND ROADS MAY BECOME BLOCKED.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

$$

NDZ017-018-031>033-160500-
/O.NEW.KBIS.WW.Y.0005.070216T0600Z-070217T0000Z/
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH...
MEDORA...DICKINSON
246 PM CST THU FEB 15 2007 /146 PM MST THU FEB 15 2007/

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT CST /11 PM
MST/ TONIGHT TO 6 PM CST /5 PM MST/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT CST /11 PM
MST/ TONIGHT TO 6 PM CST /5 PM MST/ FRIDAY. 

EXPECT 2 TO 4 INCHES OF SNOW STARTING LATE TONIGHT. ON FRIDAY
WINDS WILL GUST TO 35 MPH CREATING NEAR BLIZZARD CONDITIONS.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

NDZ019>021-034-035-042-045-046-160500-
/O.NEW.KBIS.WW.Y.0005.070216T1200Z-070217T0000Z/
MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-
INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...GARRISON...
MANDAN...BISMARCK...ELGIN...FORT YATES...LINTON
246 PM CST THU FEB 15 2007 /146 PM MST THU FEB 15 2007/

...WINTER WEATHER ADVISORY IN EFFECT FROM 6 AM CST /5 AM MST/ TO
6 PM CST /5 PM MST/ FRIDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT FROM 6 AM CST /5 AM MST/ TO
6 PM CST /5 PM MST/ FRIDAY. 

EXPECT 2 TO 4 INCHES OF SNOW TO FALL ON FRIDAY. BY AFTERNOON...WINDS
WILL INCREASE TO 35 MPH CREATING AREAS OF LOW VISIBILITY IN
BLOWING SNOW.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

RSL
5 follow-up statements
000 
WWUS43 KBIS 160328
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
928 PM CST THU FEB 15 2007

...POTENT WINTER WEATHER TO AFFECT PARTS OF WESTERN AND SOUTH
CENTRAL NORTH DAKOTA FRIDAY...

.A FAST MOVING ALBERTA CLIPPER WILL PUSH ACROSS WESTERN NORTH
DAKOTA LATE TONIGHT AND FRIDAY. THE SYSTEM WILL PRODUCE 2 TO
4 INCHES OF SNOW OVER WESTERN AND SOUTH CENTRAL NORTH DAKOTA WITH
ITS PASSAGE. SOME FREEZING RAIN MAY ALSO FALL IN THE FAR WEST
LATE TONIGHT. STRONG NORTHWEST WINDS WILL FOLLOW THE SYSTEM
FRIDAY MORNING IN THE WEST...AND FRIDAY AFTERNOON IN THE SOUTH
CENTRAL PART OF THE STATE. VISIBILITIES WILL BE GREATLY REDUCED
IN BLOWING AND FALLING SNOW. THE STRONG WINDS...UP TO 50 MPH...
WILL CREATE BLIZZARD CONDITIONS WITH NEAR ZERO VISIBILITIES AND
THE POTENTIAL OF BLOCKED ROADS IN THE SOUTHWEST CORNER OF THE
STATE. THE REMAINDER OF WESTERN AND SOUTH CENTRAL NORTH DAKOTA
CAN EXPECT WINDS TO 35 MPH AND VISIBILITIES AS LOW AS 1/4 MILE AT
TIMES. TRAVEL WILL BECOME DANGEROUS...ESPECIALLY IN FAR SOUTHWEST
NORTH DAKOTA. TRAVELERS ARE URGED TO RECONSIDER TRAVEL PLANS.
CHECK THE LATEST ROAD REPORTS AND WEATHER CONDITIONS BEFORE
TRAVEL...AND INFORM OTHERS OF YOUR PLANS. NEVER LEAVE THE SAFETY
OF YOUR CAR.

NDZ040-041-043-044-161130-
/O.CON.KBIS.BZ.W.0001.070216T1200Z-070217T0000Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER
828 PM MST THU FEB 15 2007

...BLIZZARD WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
FRIDAY...

A BLIZZARD WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
FRIDAY. 

EXPECT 2 TO 4 INCHES OF SNOW AND WINDS UP TO 50 MPH FRIDAY.
VISIBILITIES WILL BE ZERO AT TIMES AND ROADS MAY BECOME BLOCKED.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

$$

NDZ017-018-031>033-161130-
/O.CON.KBIS.WW.Y.0005.070216T0600Z-070217T0000Z/
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH...
MEDORA...DICKINSON
928 PM CST THU FEB 15 2007 /828 PM MST THU FEB 15 2007/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ FRIDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ FRIDAY. 

EXPECT 2 TO 4 INCHES OF SNOW STARTING LATE TONIGHT. ON FRIDAY
WINDS WILL GUST TO 35 MPH CREATING NEAR BLIZZARD CONDITIONS.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

NDZ019>021-034-035-042-045-046-161130-
/O.CON.KBIS.WW.Y.0005.070216T1200Z-070217T0000Z/
MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-
INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...GARRISON...
MANDAN...BISMARCK...ELGIN...FORT YATES...LINTON
928 PM CST THU FEB 15 2007 /828 PM MST THU FEB 15 2007/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM CST /5 AM
MST/ TO 6 PM CST /5 PM MST/ FRIDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM CST /5 AM
MST/ TO 6 PM CST /5 PM MST/ FRIDAY. 

EXPECT 2 TO 4 INCHES OF SNOW TO FALL ON FRIDAY. BY AFTERNOON...
WINDS WILL INCREASE TO 35 MPH CREATING AREAS OF LOW VISIBILITY IN
BLOWING SNOW.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$
000 
WWUS43 KBIS 160412
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1012 PM CST THU FEB 15 2007

...POTENT WINTER WEATHER TO AFFECT PARTS OF WESTERN AND SOUTH
CENTRAL NORTH DAKOTA FRIDAY...

.A FAST MOVING ALBERTA CLIPPER WILL PUSH ACROSS WESTERN NORTH
DAKOTA LATE TONIGHT AND FRIDAY. THE SYSTEM WILL PRODUCE 2 TO
4 INCHES OF SNOW OVER WESTERN AND SOUTH CENTRAL NORTH DAKOTA WITH
ITS PASSAGE. THE PRECIPITATION WILL LIKELY BEGIN AS FREEZING RAIN
ACROSS THE WEST LATE TONIGHT. THE FREEZING RAIN WILL TURN TO SNOW
BY MORNING. STRONG NORTHWEST WINDS WILL FOLLOW THE SYSTEM FRIDAY
MORNING IN THE WEST...AND FRIDAY AFTERNOON IN THE SOUTH CENTRAL
PART OF THE STATE. VISIBILITIES WILL BE GREATLY REDUCED IN BLOWING
AND FALLING SNOW. THE STRONG WINDS...UP TO 50 MPH... WILL CREATE
BLIZZARD CONDITIONS WITH NEAR ZERO VISIBILITIES AND THE POTENTIAL
OF BLOCKED ROADS IN THE SOUTHWEST CORNER OF THE STATE. THE
REMAINDER OF WESTERN AND SOUTH CENTRAL NORTH DAKOTA CAN EXPECT
WINDS TO 35 MPH AND VISIBILITIES AS LOW AS 1/4 MILE AT TIMES.
TRAVEL WILL BECOME DANGEROUS...ESPECIALLY IN FAR SOUTHWEST NORTH
DAKOTA. TRAVELERS ARE URGED TO RECONSIDER TRAVEL PLANS. CHECK THE
LATEST ROAD REPORTS AND WEATHER CONDITIONS BEFORE TRAVEL...AND
INFORM OTHERS OF YOUR PLANS. NEVER LEAVE THE SAFETY OF YOUR CAR.

NDZ040-041-043-044-161215-
/O.CON.KBIS.BZ.W.0001.070216T1200Z-070217T0000Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER
912 PM MST THU FEB 15 2007

...BLIZZARD WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
FRIDAY...

A BLIZZARD WARNING REMAINS IN EFFECT FROM 5 AM TO 5 PM MST
FRIDAY. 

A MIX OF FREEZING RAIN AND SNOW CAN BE EXPECTED LATE TONIGHT. THEN
THE PRECIPITATION WILL CHANGE OVER TO ALL SNOW. EXPECT 2 TO 4
INCHES OF SNOW AND WINDS UP TO 50 MPH FRIDAY. VISIBILITIES WILL BE
ZERO AT TIMES AND ROADS MAY BECOME BLOCKED.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

$$

NDZ001-009-161200-
/O.EXB.KBIS.WW.Y.0005.070216T0600Z-070216T1200Z/
DIVIDE-WILLIAMS-
INCLUDING THE CITIES OF...CROSBY...WILLISTON
1012 PM CST THU FEB 15 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 AM CST FRIDAY...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM CST FRIDAY. 

EXPECT FREEZING RAIN OVERNIGHT...MIXING WITH AND CHANGING TO SNOW
BY MORNING. AN INCH OR LESS OF SNOW IS EXPECTED. THE COMBINATION
OF FREEZING RAIN AND SNOW WILL MAKE TRAVEL HAZARDOUS.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

NDZ017-018-031>033-161215-
/O.CON.KBIS.WW.Y.0005.070216T0600Z-070217T0000Z/
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH...
MEDORA...DICKINSON
1012 PM CST THU FEB 15 2007 /912 PM MST THU FEB 15 2007/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ FRIDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ FRIDAY. 

FREEZING RAIN WILL SPREAD OVER WEST CENTRAL NORTH DAKOTA
OVERNIGHT. THE FREEZING RAIN WILL CHANGE TO SNOW BY MORNING...THEN
ACCUMULATE 2 TO 4 INCHES BY FRIDAY EVENING. ON FRIDAY WINDS WILL
GUST TO 35 MPH CREATING NEAR BLIZZARD CONDITIONS.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

NDZ019>021-034-035-042-045-046-161215-
/O.CON.KBIS.WW.Y.0005.070216T1200Z-070217T0000Z/
MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX-EMMONS-
INCLUDING THE CITIES OF...BEULAH...HAZEN...CENTER...GARRISON...
MANDAN...BISMARCK...ELGIN...FORT YATES...LINTON
1012 PM CST THU FEB 15 2007 /912 PM MST THU FEB 15 2007/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM CST /5 AM
MST/ TO 6 PM CST /5 PM MST/ FRIDAY...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 6 AM CST /5 AM
MST/ TO 6 PM CST /5 PM MST/ FRIDAY. 

A MIX OF FREEZING RAIN AND SNOW CAN BE EXPECTED LATE TONIGHT. THEN
DURING THE DAY ON FRIDAY...EXPECT 2 TO 4 INCHES OF SNOW TO FALL.
BY AFTERNOON...WINDS WILL INCREASE TO 35 MPH CREATING AREAS OF
LOW VISIBILITY IN BLOWING SNOW.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$
ABELING
000 
WWUS43 KBIS 161022
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
422 AM CST FRI FEB 16 2007

...A CLIPPER SYSTEM WILL BRING A MIX OF WINTER WEATHER TO THE
AREA...

.A FAST MOVING ALBERTA CLIPPER WILL PUSH ACROSS WESTERN NORTH
DAKOTA TODAY. THE CLIPPER WILL BRING AREAS OF FREEZING RAIN...SNOW
AND STRONG WINDS TO PARTS OF WESTERN AND CENTRAL NORTH DAKOTA.
SOUTHWESTERN PORTIONS OF THE STATE WILL SEE STRONG NORTHWEST WINDS
OF 30 TO 40 MPH DEVELOP LATE THIS MORNING BEHIND A COLD FRONT. THE
STRONG WINDS AND EXPECTED SNOW WILL COMBINE TO PRODUCE BLIZZARD
CONDITIONS...AS BLOWING SNOW WILL REDUCE VISIBILITIES TO NEAR ZERO
AT TIMES.

FARTHER EAST IN CENTRAL PORTIONS OF THE STATE...A PERIOD OF LIGHT
FREEZING RAIN WILL CHANGE TO ALL SNOW. SNOW ACCUMULATIONS OF 1 TO
4 INCHES ARE EXPECTED. GUSTY NORTHWEST WINDS OF 20 TO 30 MPH WILL
LEAD TO BLOWING AND DRIFTING SNOW WITH REDUCED VISIBILITY AT
TIMES.

TRAVELERS ARE ADVISED TO USE EXTREME CAUTION TODAY.

NDZ040-041-043-044-161830-
/O.EXT.KBIS.BZ.W.0001.070216T1700Z-070217T0000Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER
322 AM MST FRI FEB 16 2007

...BLIZZARD WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 5 PM
MST THIS AFTERNOON...

THE BLIZZARD WARNING IS NOW IN EFFECT FROM 10 AM THIS MORNING TO
5 PM MST THIS AFTERNOON. 

A MIX OF FREEZING RAIN...RAIN AND SNOW CAN BE EXPECTED THIS
MORNING. THEN THE PRECIPITATION WILL CHANGE OVER TO ALL SNOW BY
LATE MORNING. EXPECT 1 TO 3 INCHES OF SNOW AND WINDS UP TO 50 MPH.
VISIBILITIES WILL BE NEAR ZERO AT TIMES AND ROADS MAY BECOME
BLOCKED.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

$$

NDZ002-003-010>012-022-036-047-050-161830-
/O.EXA.KBIS.WW.Y.0005.000000T0000Z-070217T0000Z/
BURKE-RENVILLE-MOUNTRAIL-WARD-MCHENRY-SHERIDAN-KIDDER-LOGAN-
MCINTOSH-
INCLUDING THE CITIES OF...BOWBELLS...MOHALL...NEW TOWN...MINOT...
TOWNER...MCCLUSKY...STEELE...NAPOLEON...ASHLEY
422 AM CST FRI FEB 16 2007

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS ISSUED A WINTER
WEATHER ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM CST THIS
AFTERNOON. 

A MIX OF FREEZING RAIN AND SNOW CAN BE EXPECTED THIS
MORNING...BEFORE CHANGING OVER TO ALL SNOW LATE THIS MORNING.
SNOWFALL ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED. STRONG
NORTHWEST WINDS OF 20 TO 30 MPH WILL LEAD TO AREAS OF BLOWING AND
DRIFTING SNOW THIS AFTERNOON.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

NDZ001-009-019>021-034-035-042-045-046-161830-
/O.EXT.KBIS.WW.Y.0005.000000T0000Z-070217T0000Z/
DIVIDE-WILLIAMS-MERCER-OLIVER-MCLEAN-MORTON-BURLEIGH-GRANT-SIOUX-
EMMONS-
INCLUDING THE CITIES OF...CROSBY...WILLISTON...BEULAH...HAZEN...
CENTER...GARRISON...MANDAN...BISMARCK...ELGIN...FORT YATES...
LINTON
422 AM CST FRI FEB 16 2007 /322 AM MST FRI FEB 16 2007/

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 6 PM CST /5 PM
MST/ THIS AFTERNOON...

THE WINTER WEATHER ADVISORY IS NOW IN EFFECT UNTIL 6 PM CST /5 PM
MST/ THIS AFTERNOON. 

A MIX OF FREEZING RAIN AND SNOW CAN BE EXPECTED THIS
MORNING...BEFORE CHANGING OVER TO ALL SNOW LATE THIS MORNING.
SNOWFALL ACCUMULATIONS OF 1 TO 3 INCHES CAN BE EXPECTED. STRONG
NORTHWEST WINDS OF 20 TO 30 MPH WILL LEAD TO AREAS OF BLOWING AND
DRIFTING SNOW THIS AFTERNOON.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

NDZ017-018-031>033-161830-
/O.CON.KBIS.WW.Y.0005.000000T0000Z-070217T0000Z/
MCKENZIE-DUNN-GOLDEN VALLEY-BILLINGS-STARK-
INCLUDING THE CITIES OF...WATFORD CITY...KILLDEER...BEACH...
MEDORA...DICKINSON
422 AM CST FRI FEB 16 2007 /322 AM MST FRI FEB 16 2007/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ THIS AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ THIS AFTERNOON. 

A MIX OF FREEZING RAIN AND SNOW CAN BE EXPECTED THIS
MORNING...BEFORE CHANGING OVER TO ALL SNOW LATE THIS MORNING.
SNOWFALL ACCUMULATIONS OF 1 TO 2 INCHES CAN BE EXPECTED. STRONG
NORTHWEST WINDS OF 20 TO 30 MPH WILL LEAD TO AREAS OF BLOWING AND
DRIFTING SNOW THIS AFTERNOON.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

JC
000 
WWUS43 KBIS 161627
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
1027 AM CST FRI FEB 16 2007

...AN ALBERTA CLIPPER IS CREATING HAZARDOUS TRAVEL CONDITIONS
ACROSS WESTERN AND CENTRAL NORTH DAKOTA...

.DURING THE LATE MORNING HOURS THE STORM CENTER WAS BETWEEN
BISMARCK AND ABERDEEN. THIS EARLY MORNINGS FREEZING RAIN HAS
ENDED AND SNOW WAS FALLING OVER THE SOUTHWEST AND SOUTH CENTRAL
PARTS OF THE STATE. IN THE NORTH...A FEW SNOW SHOWERS WERE
DEVELOPING. SNOW ACCUMULATIONS WILL TOTAL 2 TO 4 INCHES BY
EVENING. NORTHWEST WINDS WERE GUSTING NEAR 50 MPH IN THE
SOUTHWEST CORNER OF THE STATE...WHERE FALLING TEMPERATURES AND
SNOW SHOWERS WILL ALLOW BLOWING SNOW TO REDUCE VISIBILITIES TO
UNDER 1/4 MILE AT TIMES...LATE THIS MORNING AND EARLY THIS
AFTERNOON. WINDS OF 20 TO 35 MPH WILL DEVELOP OVER THE REMAINDER
OF WESTERN AND CENTRAL NORTH DAKOTA...AND BLOWING SNOW WILL REDUCE
VISIBILITIES TO UNDER 1/2 MILE AT TIMES. COMBINED WITH THE SNOW AND
ICE ON THE ROADS...THESE WEATHER CONDITIONS WILL MAKE TRAVEL VERY
HAZARDOUS. ALREADY THE SHERIFF IN OLIVER COUNTY HAS ADVISED NO
TRAVEL.

TRAVELERS ARE ADVISED TO USE EXTREME CAUTION TODAY.

NDZ040-041-043-044-162200-
/O.CON.KBIS.BZ.W.0001.070216T1700Z-070217T0000Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER
927 AM MST FRI FEB 16 2007

...BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON...

A BLIZZARD WARNING REMAINS IN EFFECT UNTIL 5 PM MST THIS
AFTERNOON. 

EXPECT SNOW SHOWERS AND WINDS UP TO 50 MPH. VISIBILITIES WILL BE
UNDER 1/4 MILE AT TIMES IN OPEN AREAS LATE THIS MORNING AND THIS
AFTERNOON.

A BLIZZARD WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE
EXPECTED OR OCCURRING. FALLING AND BLOWING SNOW WITH STRONG WINDS
AND POOR VISIBILITIES ARE LIKELY. THIS WILL LEAD TO WHITEOUT
CONDITIONS...MAKING TRAVEL EXTREMELY DANGEROUS. DO NOT TRAVEL. IF
YOU MUST...HAVE A WINTER SURVIVAL KIT WITH YOU. IF YOU GET
STRANDED...STAY WITH YOUR VEHICLE.

$$

NDZ001>003-009>012-017>022-031>036-042-045>047-050-162200-
/O.CON.KBIS.WW.Y.0005.000000T0000Z-070217T0000Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-MCKENZIE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-
MORTON-BURLEIGH-KIDDER-GRANT-SIOUX-EMMONS-LOGAN-MCINTOSH-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
WILLISTON...NEW TOWN...MINOT...TOWNER...WATFORD CITY...KILLDEER...
BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...ELGIN...FORT YATES...
LINTON...NAPOLEON...ASHLEY
1027 AM CST FRI FEB 16 2007 /927 AM MST FRI FEB 16 2007/

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ THIS AFTERNOON...

A WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM
MST/ THIS AFTERNOON. 

SNOWFALL ACCUMULATIONS OF 1 TO 2 INCHES CAN BE EXPECTED. STRONG
NORTHWEST WINDS OF 20 TO 35 MPH WILL LEAD TO AREAS OF BLOWING AND
DRIFTING SNOW THIS AFTERNOON.

A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW...SLEET...OR
FREEZING RAIN WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR
SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE
DRIVING.

$$

RSL
000 
WWUS43 KBIS 162102
WSWBIS

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE BISMARCK ND
302 PM CST FRI FEB 16 2007

...WINTER WARNINGS AND ADVISORIES HAVE BEEN CANCELED...

.THE ALBERTA CLIPPER THAT BROUGHT 1 TO 3 INCHES OF SNOW AND WINDS
TO 45 MPH OVER PORTIONS OF WESTERN AND CENTRAL NORTH DAKOTA HAS
EXITED THE STATE. AS A RESULT...WINDS ARE DECREASING AND THE
SNOWFALL HAS ENDED...OR TAPERED OFF TO FLURRIES. HOWEVER MOTORISTS
SHOULD CONTINUE TO EXERCISE CAUTION OVERNIGHT AS ROADS ARE SNOW
AND ICE COVERED...AND SNOW SHOWERS WILL LINGER THROUGH THE EARLY
NIGHTTIME HOURS.

NDZ040-041-043-044-162215-
/O.CAN.KBIS.BZ.W.0001.000000T0000Z-070217T0000Z/
SLOPE-HETTINGER-BOWMAN-ADAMS-
INCLUDING THE CITIES OF...MARMARTH...MOTT...BOWMAN...HETTINGER
202 PM MST FRI FEB 16 2007

...BLIZZARD WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELED THE
BLIZZARD WARNING. 

WINDS WILL SLOWLY DECREASE OVERNIGHT. EXPECT A FEW SNOW SHOWERS
FROM TIME TO TIME.

$$

NDZ001>003-009>012-017>022-031>036-042-045>047-050-162215-
/O.CAN.KBIS.WW.Y.0005.000000T0000Z-070217T0000Z/
DIVIDE-BURKE-RENVILLE-WILLIAMS-MOUNTRAIL-WARD-MCHENRY-MCKENZIE-
DUNN-MERCER-OLIVER-MCLEAN-SHERIDAN-GOLDEN VALLEY-BILLINGS-STARK-
MORTON-BURLEIGH-KIDDER-GRANT-SIOUX-EMMONS-LOGAN-MCINTOSH-
INCLUDING THE CITIES OF...CROSBY...BOWBELLS...MOHALL...
WILLISTON...NEW TOWN...MINOT...TOWNER...WATFORD CITY...KILLDEER...
BEULAH...HAZEN...CENTER...GARRISON...MCCLUSKY...BEACH...MEDORA...
DICKINSON...MANDAN...BISMARCK...STEELE...ELGIN...FORT YATES...
LINTON...NAPOLEON...ASHLEY
302 PM CST FRI FEB 16 2007 /202 PM MST FRI FEB 16 2007/

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BISMARCK HAS CANCELED THE WINTER
WEATHER ADVISORY. 

WINDS WILL DECREASE AND VISIBILITIES IMPROVE LATE THIS
AFTERNOON...HOWEVER THERE WILL BE SOME SNOW SHOWERS FROM TIME TO TIME.

$$

RSL

What forecasters said that day

The local office's own words before this blizzard warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this blizzard warning went out at Feb 15, 2:00 AM MST, 11 hours 46 minutes earlier.

Area forecast discussion, Feb 15, 2:00 AM MST, 11 hours 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BISMARCK ND
300 AM CST THU FEB 15 2007

.SHORT TERM...TODAY THROUGH SATURDAY NIGHT...

..WIND CHILLS WEST AND NORTH CENTRAL THIS MORNING...AND A WINDY
DAY EXPECTED FRIDAY...

ARCTIC HIGH PRESSURE IS CURRENTLY CENTERED OVER WESTERN SOUTH
DAKOTA AND IS MOVING SLOWLY SOUTHEAST. THE WINDS ARE BEGINNING TO
PICK UP ACROSS WESTERN AND NORTH CENTRAL NORTH DAKOTA...WHERE
TEMPERATURES ARE WELL BELOW ZERO. LOOKS LIKE WIND CHILL ADVISORY
CRITERIA WILL BE MET BY SUNRISE ACROSS MOST OF WESTERN AND CENTRAL
ND. TEMPS SHOULD WARM ENOUGH BY NOON TO END THE ADVISORY.

THE MODELS CONTINUE TO BE CONSISTENT FROM RUN TO RUN...WITH THE
GFS...ECWMF...AND UKMET IN GOOD AGREEMENT. THE MODELS BRING A
SHORT WAVE AND ASSOCIATED SURFACE LOW ACROSS SOUTHWESTERN NORTH
DAKOTA LATE TONIGHT AND TOMORROW MORNING. THE NAM IS SLOWER AND
TAKES THE SURFACE LOW ACROSS NORTHEAST ND. POSITION OF THE LOW
WILL AFFECT THE STRENGTH OF THE WINDS FRIDAY...WITH THE NAM MORE
LIKELY TO BRING STRONG WINDS TO THE SOUTHWEST. ALTHOUGH AM LEANING
TOWARD THE GFS...ECWMF...UKMET SOLUTION...WILL NOT DROP THE HIGH
WIND WATCH YET. PREFER TO WAIT UNTIL AFTER 12Z RUN AND LET DAY
CREW MAKE FINAL DECISION. TEMPS SHOULD BE NON DIURNAL TONIGHT WITH
LOWS SET EARLY...THEN WARMING THROUGH MORNING. FRIDAY HIGHS MAY BE
SET EARLY...WITH FALLING AFTERNOON TEMPS AS NORTHWEST WINDS
DEVELOP AND COLD ADVECTION SETS IN. PRECIP BAND AHEAD OF THE
SURFACE LOW SHOULD REMAIN RAIN...MODEL SOUNDINGS DONT SHOW ANY
MIDLEVEL WARMING ENOUGH TO CAUSE FREEZING RAIN...SO PRECIP MOST
LIKELY TO STAY SNOW. ACCUMULATIONS APPEAR TO BE BELOW ADVISORY
CRITERIA...ALTHOUGH SOME AREAS COULD SEE 2 TO 3 INCHES. WILL KEEP
A SLIGHT CHANCE OF LIGHT SNOW IN FORECAST FRIDAY NIGHT AS ANOTHER
WEAK SHORTWAVE MOVES THROUGH THE UPPER LEVEL FLOW...BUT SATURDAY
AND SATURDAY NIGHT THE CHANCE OF PRECIP WILL BE LOW. TEMPS SHOULD
REMAIN MILD SATURDAY AND SATURDAY NIGHT COMPARED TO PREVIOUS
WEEK AS UPPER LEVEL RIDGE BEGINS INCHING EAST.

LONG TERM...SUNDAY THROUGH WEDNESDAY...
00Z GFS HAS REVERTED BACK TO A FASTER EASTWARD MOVEMENT OF THE UPPER
RIDGE INTO THE NORTHERN PLAINS. SO...WARMED TEMPERATURES ON SUNDAY
UP A COUPLE DEGREES. A LITTLE BIT COOLER AIR FILTERS INTO THE AREA
ON MONDAY...SO LOWERED TEMPERATURES A COUPLE DEGREES ACROSS THE
NORTH. MADE NO CHANGES FOR TUESDAY AND WEDNESDAY WITH TEMPERATURES
NEAR TO SLIGHTLY ABOVE NORMAL.

LONG TERM PERIOD LOOKS TO BE GENERALLY DRY...BUT DID ADD A SMALL
CHANCE OF LIGHT SNOW FOR MONDAY NIGHT ASSOCIATED WITH UPPER LEVEL
SHORT WAVE TROUGH.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
WIND CHILL ADVISORY UNTIL NOON CST /11 AM MST/ TODAY FOR
NDZ001>005-009>013-017>019-021-031>033-040-041-043-044.

HIGH WIND WATCH FROM FRIDAY MORNING THROUGH FRIDAY EVENING FOR
NDZ040-041-043-044.

&&

TSW/JF
Hazardous weather outlook, Feb 15, 3:31 AM MST, 10 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BISMARCK ND
431 AM CST THU FEB 15 2007

NDZ001>005-009>013-017>019-021-031>033-161045-
DIVIDE-BURKE-RENVILLE-BOTTINEAU-ROLETTE-WILLIAMS-MOUNTRAIL-WARD-
MCHENRY-PIERCE-MCKENZIE-DUNN-MERCER-MCLEAN-GOLDEN VALLEY-BILLINGS-
STARK-
431 AM CST THU FEB 15 2007 /331 AM MST THU FEB 15 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
NORTH DAKOTA...WESTERN NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A WIND CHILL ADVISORY IS IN EFFECT THIS MORNING. SOUTH TO
SOUTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH BY LATE MORNING
CREATING WIND CHILLS OF 20 TO 40 BELOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ040-041-043-044-161045-
SLOPE-HETTINGER-BOWMAN-ADAMS-
331 AM MST THU FEB 15 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST NORTH
DAKOTA.

.DAY ONE...TODAY AND TONIGHT

A WIND CHILL ADVISORY IS IN EFFECT THIS MORNING. SOUTH TO
SOUTHWEST WINDS WILL INCREASE TO 10 TO 20 MPH BY LATE MORNING
CREATING WIND CHILLS OF 20 TO 40 BELOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A HIGH WIND WATCH HAS BEEN ISSUED FOR FRIDAY.  FRIDAY WILL BE VERY
WINDY WITH NORTHWEST WINDS INCREASING TO 30 TO 45 MPH BY EARLY
AFTERNOON. THE STRONG WINDS COULD CAUSE BLOWING AND DRIFTING SNOW.
THE COMBINATION OF STRONG WINDS AND BLOWING SNOW COULD MAKE TRAVEL
DIFFICULT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

NDZ020-022-023-025-034>037-042-045>048-050-051-161045-
OLIVER-SHERIDAN-WELLS-FOSTER-MORTON-BURLEIGH-KIDDER-STUTSMAN-
GRANT-SIOUX-EMMONS-LOGAN-LA MOURE-MCINTOSH-DICKEY-
431 AM CST THU FEB 15 2007 /331 AM MST THU FEB 15 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
NORTH DAKOTA AND SOUTHEAST NORTH DAKOTA.

.DAY ONE...TODAY AND TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 15, 3:38 AM MSTWind Chill AdvisoryBISAdams, Billings, Bottineau, Bowman, Burke, Divide and 13 more7 hr
Feb 15, 1:46 PM MSTWinter Weather AdvisoryBISBillings, Burke, Burleigh, Divide, Dunn, Emmons and 14 more24 hr

Nearby

Blizzard Warnings in North Dakota, 2007Every blizzard warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.